View Full Version : Caffeine Withdrawal = Worse Symptoms


Fraser_0762
01-25-17, 08:41 PM
For anybody who isn't currently on any prescription meds and relies on Caffeine more to boost their focus. Do you experience a temporary worsening of your symptoms later in the day when the Caffeine wears off?

I seem to experience this issue nearly every night if i've been consuming a fair amount of caffeine during the day.

For example, when I first arrived at college earlier on (now yesterday), I took a 200mg tablet with a 250ml of diet red bull (280mgs in total as I can't tolerate much more than that in one dose) a couple of ours later, I took another 200mg top up. Doesn't seem like too much, but helped me to get through college between 9am - 2pm. Heck, I was even in a pretty nice and calm mood when I got home until around 5pm. I'm usually grumpy/moody around that time.

Anyway... I fell asleep at around 6pm and woke back up again at around 8:30pm. It's now been 4 hours of feeling completely out of sorts. Pacing around, muttering random stuff to myself, mixing up appointment dates. Making a mess twice as fast as i'm cleaning up.... etc

I'm just wondering if anybody else experiences this issue seveal hours after the Caffeine wears off? :scratch:

aeon
01-25-17, 08:51 PM
I did back when I used to megadose... ~500+ milligrams at a time.

The aftertime was scattered in a way that made my ADHD look amateur.


Cheers,
Ian

Fraser_0762
01-25-17, 08:58 PM
lol! I used to consume caffeine in those kind of doses as well. I would take something stupid like 3x200mg in the morning and another 3x200mg in the afternoon. This was when I was working in an office setting. It worked in terms of keeping me on task, but I felt completely zombified by the effects..... and as you say, completely scattered by the end of the day.

I'm glad I don't mega dose like that anymore, as the side effects were horrendous. I think the suppliments I take help take the edge of the withdrawal. It doesn't "feel" unpleasant, even if my mind is scattered.